# SDR SIMA3335

- Difficulty date: November 28, 2000
- Submitted: January 25, 2001
- Operation: Air carrier
- Aircraft: N308AE
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 309
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 011494500
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

NAS - FLT 5365 - DURING PREFLIGHT INSPECTION, THE FLIGHT ATTENDANT REPORTED A BURNING ELECTRICAL SMELL ON THE AIRCRAFT.  THE CAPTAIN WENT TO THE COCKPIT AND NOTICED THE ODOR WAS VERY STRONG AND ALSO NOTICED A HAZE IN THE AIR.  THE CAPTAIN TURNED ALL POWER OFF AND DISCONNECTED THE GROUND POWER UNIT.  NO OTHER INCIDENTS REPORTED.  MAINTENANCE REMOVED AND REPLACED BOTH RECIRCULATIONS FANS IAW ATR MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.(M)
